Burning urination
I am feeling burning after urination from two months. I have also severe pain in my heels. Currently i am taking Alfuzosin,levofloxacin and doxycycline (30days). There is slight relief after taking these medicines.
53 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi there I understand your concern... I hope you are not taking medications on your have mentioned 30 days antibiotics which is not adviced...i guess its typing error i am assuming it to be 3 days...It may be due to urinary tract infection....Urinary tract infections can be painful, but you can take steps to ease your discomfort until antibiotics like levofloxacin treat the infection.....Drink plenty of water. Water helps to dilute your urine and flush out bacteria....Avoid drinks that may irritate your bladder.... Avoid coffee, alcohol, and soft drinks containing citrus juices or caffeine until your infection has cleared. They can irritate your bladder and tend to aggravate your frequent or urgent need to urinate....heel pain may be due to plantar faciatis Consult nearest physician they will do the needful.
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.